# SDR USAA2012120300032

- Difficulty date: November 29, 2012
- Submitted: December 4, 2012
- Operation: Air carrier
- Aircraft: N825AW
- Make and model: Airbus A319-132
- Aircraft serial: 1527
- Aircraft time: 39,976 hours, 16,324 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: D5311282720200
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SY6 CHECK - LEVEL 2 GALVANIC CORROSION ON DUMMY RAIL BETWEEN FR12 TO FR16, Y503.2 INCHES.  REPLACED DUMMY RAIL BETWEEN FR12 TO FR16, Y503.2 INCHES IAW A319 SRM 53-11-14, FIG 102 & 51-42-11.
